# SDR UPS02237463

- Difficulty date: January 2, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 7 FLAP TRACK WING SUPPORT FITTING HAS PITTING CORROSION ON INBOARD FACE OF LUG.  CORROSION REMOVED, NDT COMPLIED WITH AND NDF.  FLAP PEENED AND CADPLATED IAW OHM.
